# SDR SWIA200515675

- Difficulty date: October 5, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 15,852 hours, 22,763 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVER ROW 9 ON OVERHEAD BIN INOP.  REPAIRED BROKEN WIRE FOR "EXIT" LIGHT ON ROW 9 OVERHEAD BIN.  OPERATIONAL CHECK GOOD.
